| Model Number |
500001002001 |
| Medical Device Problem Code |
Application Program Problem (2880)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 07-jun-2017 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the misconfigured time zone on the pyxis console caused the system clock to display an incorrect time.The field service engineer corrected the time zone settings, updated the local time, and synchronized the settings across all stations.The system functioned as intended after the field service engineer tested the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ medstation¿ 4000 console, had wrong time difference with main pharmacy while pulling medications.The customer stated that there was a delay in patient care.There were no adverse events or injuries reported based on this event.